MathSciNet Relay Station
MathSciNet bibliographic data
MR1024455 17B37 (57M25 82B23)
Turaev, V. G. Operator invariants of tangles, and $R$-matrices. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 53 (1989), no. 5, 1073--1107, 1135; translation in Math. USSR-Izv. 35 (1990), no. 2, 411–444
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement